# SDR GTIA2023051137184

- Difficulty date: May 10, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N930NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9483
- Aircraft time: 9,553 hours, 3,952 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FUME EVENT ON DESCENT INTO LAX SHUT OFF PACK 2 AND DIRTY SOCK SMELL DISSIPATED-PERFORMED CHECKS IAW TSM 05-50-00-810-831-A, PACK WILL BE PLACED ON MEL. SEE L/P 2994066-1 FOR PACK 2 DEFERRAL.
